# SDR UPS96220212

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Pitted
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, R/W NR 4 K-FLAP FIXED L/E CTR HINGE FITTING IS PITTIED.  REMOVED AND REPLACED NR 4 K-FLAP CENTER HINGE FITTING IAW OHM 57-51-21.
